Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Extensions and low dimensional cohomology theory of locally compact groups. I, II


Author: Calvin C. Moore
Journal: Trans. Amer. Math. Soc. 113 (1964), 40-63
MSC: Primary 22.60; Secondary 28.70
MathSciNet review: 0171880
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.60, 28.70

Retrieve articles in all journals with MSC: 22.60, 28.70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1964-0171880-5
PII: S 0002-9947(1964)0171880-5
Article copyright: © Copyright 1964 American Mathematical Society